Arithmetic of certain $\ell$-extensions ramified at three places. II
Izvestiya. Mathematics, Tome 85 (2021) no. 5, pp. 953-971 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Let $\ell$ be a regular odd prime, $k$ the $\ell$ th cyclotomic field and $K=k(\sqrt[\ell]{a})$, where $a$ is a positive integer. Under the assumption that there are exactly three places not over $\ell$ that ramify in $K_\infty/k_\infty$, we continue to study the structure of the Tate module (Iwasawa module) $T_\ell(K_\infty)$ as a Galois module. In the case $\ell=3$, we prove that for finite $T_\ell(K_\infty)$ we have $|T_\ell(K_\infty)|\,{=}\,\ell^r$ for some odd positive integer $r$. Under the same assumptions, if $\overline T_\ell(K_\infty)$ is the Galois group of the maximal unramified Abelian $\ell$-extension of $K_\infty$, then the kernel of the natural epimorphism $\overline T_\ell(K_\infty)\to T_\ell (K_\infty)$ is of order $9$. Some other results are obtained.
Keywords: Iwasawa theory, Tate module, extensions with restricted ramification.
@article{IM2_2021_85_5_a5,
     author = {L. V. Kuz'min},
     title = {Arithmetic of certain $\ell$-extensions ramified at three {places.~II}},
     journal = {Izvestiya. Mathematics},
     pages = {953--971},
     year = {2021},
     volume = {85},
     number = {5},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_2021_85_5_a5/}
}
TY  - JOUR
AU  - L. V. Kuz'min
TI  - Arithmetic of certain $\ell$-extensions ramified at three places. II
JO  - Izvestiya. Mathematics
PY  - 2021
SP  - 953
EP  - 971
VL  - 85
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/IM2_2021_85_5_a5/
LA  - en
ID  - IM2_2021_85_5_a5
ER  - 
%0 Journal Article
%A L. V. Kuz'min
%T Arithmetic of certain $\ell$-extensions ramified at three places. II
%J Izvestiya. Mathematics
%D 2021
%P 953-971
%V 85
%N 5
%U http://geodesic.mathdoc.fr/item/IM2_2021_85_5_a5/
%G en
%F IM2_2021_85_5_a5
L. V. Kuz'min. Arithmetic of certain $\ell$-extensions ramified at three places. II. Izvestiya. Mathematics, Tome 85 (2021) no. 5, pp. 953-971. http://geodesic.mathdoc.fr/item/IM2_2021_85_5_a5/

[1] L. V. Kuz'min, “Arithmetic of certain $\ell $-extensions ramified at three places”, Proc. Steklov Inst. Math., 307 (2019), 65–84 | DOI | DOI | MR | Zbl

[2] L. V. Kuz'min, “An analog of the Riemann–Hurwitz formula for one type of $l$-extension of algebraic number fields”, Math. USSR-Izv., 36:2 (1991), 325–347 | DOI | MR | Zbl

[3] L. V. Kuz'min, “The Tate module for algebraic number fields”, Math. USSR-Izv., 6:2 (1972), 263–321 | DOI | MR | Zbl

[4] L. V. Kuz'min, “New explicit formulas for the norm residue symbol, and their applications”, Math. USSR-Izv., 37:3 (1991), 555–586 | DOI | MR | Zbl